Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




33 Publications

2018 | Journal Article | IST-REx-ID: 70 | OA
P. Nejjar, “Transition to shocks in TASEP and decoupling of last passage times,” Latin American Journal of Probability and Mathematical Statistics, vol. 15, no. 2, pp. 1311–1334, 2018.
View | Files available | DOI | arXiv
 
2018 | Journal Article | IST-REx-ID: 1215 | OA
F. Flandoli, F. Russo, and G. A. Zanco, “Infinite-dimensional calculus under weak spatial regularity of the processes,” Journal of Theoretical Probability, vol. 31, no. 2, pp. 789–826, 2018.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 447 | OA
P. Ferrari and P. Nejjar, “Fluctuations of the competition interface in presence of shocks,” Revista Latino-Americana de Probabilidade e Estatística, vol. 9, pp. 299–325, 2017.
View | Download Submitted Version (ext.)
 
2017 | Journal Article | IST-REx-ID: 560 | OA
M. Gerencser, A. Jentzen, and D. Salimova, “On stochastic differential equations with arbitrarily slow convergence rates for strong approximation in two space dimensions,” Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, vol. 473, no. 2207, 2017.
View | DOI | Download Submitted Version (ext.)
 
2017 | Journal Article | IST-REx-ID: 642 | OA
M. Gerencser and I. Gyöngy, “Localization errors in solving stochastic partial differential equations in the whole space,” Mathematics of Computation, vol. 86, no. 307, pp. 2373–2397, 2017.
View | DOI | Download Submitted Version (ext.)
 
2017 | Book Chapter | IST-REx-ID: 649
J. Maas, “Entropic Ricci curvature for discrete spaces,” in Modern Approaches to Discrete Curvature, vol. 2184, L. Najman and P. Romon, Eds. Springer, 2017, pp. 159–174.
View | DOI
 
2017 | Journal Article | IST-REx-ID: 956 | OA
E. Carlen and J. Maas, “Gradient flow and entropy inequalities for quantum Markov semigroups with detailed balance,” Journal of Functional Analysis, vol. 273, no. 5, pp. 1810–1869, 2017.
View | DOI | Download Submitted Version (ext.)
 
2017 | Conference Paper | IST-REx-ID: 989
J. Maas, M. Rumpf, and S. Simon, “Transport based image morphing with intensity modulation,” presented at the SSVM:  Scale Space and Variational Methods in Computer Vision, Kolding, Denmark, 2017, vol. 10302, pp. 563–577.
View | DOI
 
2016 | Journal Article | IST-REx-ID: 1261 | OA
J. Maas and D. Matthes, “Long-time behavior of a finite volume discretization for a fourth order diffusion equation,” Nonlinearity, vol. 29, no. 7, pp. 1992–2023, 2016.
View | DOI | Download Preprint (ext.)
 
2016 | Journal Article | IST-REx-ID: 1448 | OA
M. Fathi and J. Maas, “Entropic Ricci curvature bounds for discrete interacting systems,” The Annals of Applied Probability, vol. 26, no. 3, pp. 1774–1806, 2016.
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 1635 | OA
M. Erbar, J. Maas, and P. Tetali, “Discrete Ricci curvature bounds for Bernoulli-Laplace and random transposition models,” Annales de la faculté des sciences de Toulouse, vol. 24, no. 4, pp. 781–800, 2015.
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 1639 | OA
J. Maas, M. Rumpf, C. Schönlieb, and S. Simon, “A generalized model for optimal transport of images including dissipation and density modulation,” ESAIM: Mathematical Modelling and Numerical Analysis, vol. 49, no. 6, pp. 1745–1769, 2015.
View | DOI | Download Preprint (ext.) | arXiv
 
2015 | Journal Article | IST-REx-ID: 1517 | OA
M. Erbar, J. Maas, and M. Renger, “From large deviations to Wasserstein gradient flows in multiple dimensions,” Electronic Communications in Probability, vol. 20, 2015.
View | Files available | DOI
 

Search

Display / Sort

Citation Style: IEEE

Export / Embed